# SDR SWIA200921444

- Difficulty date: April 11, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N611SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 16,651 hours, 11,459 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Burned
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4399 - CONNECTOR P340 CORRODED AND BURNED PINS.  REPINED CONNECTOR.
